# SDR DXTA200500592

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 3,267 hours, 1,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION ALL THREE GEAR (GREEN) LIGHT EXTINGUISHED, HOWEVER THE UNLOCK LIGHT REMAINED ON FOR 15-20 SECONDS.  AIR NOISE ACCOMPANIED UNLOCK LIGHT.  UNABLE TO DETERMINE IF GEAR WAS OUT OF DOORS.  ITEM IS UNDER INVESTIGATION.
